MAUDE Adverse Event Report: COOK INC THAL-QUICK CHEST TUBE TRAY; GBX CATHETER, IRRIGATION

COOK INC THAL-QUICK CHEST TUBE TRAY; GBX CATHETER, IRRIGATION
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/15/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.(b)(4).
 
Event or Problem Description
The surgeon was trying to advance the catheter and when she pulled it out, the end of the catheter was nearly broken off.If the tip completely came off, it would have been floating in the pleural space.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
THAL-QUICK CHEST TUBE TRAY
Common Device Name
GBX CATHETER, IRRIGATION
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key5755180
Report Number1820334-2016-00583
Device Sequence Number13454585
Product Code GBX
UDI-Device Identifier00827002054646
UDI-Public(01)00827002054646(17)180731(10)6376228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2016
Report Date (Section F) 05/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-TQTSY-1200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2016
Device Age7 MO
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Date Report Sent to FDA05/15/2016